MEDICAL DISCLAIMER

Tips and suggestions/advice mentioned here are for general information purpose only and should not be construed as professional medical advice. Any advice given here is NOT a substitute for professional medical advice, diagnosis, or treatment. Read our full disclaimer here.

Answers ( 4 )

    1

    From my experience as a diabetic… you have the XR metformin which is usually gentler on your stomach… there’s the supplement called Berberine… has been known to lower blood sugar… plus a few different meds that act like metformin. I was on metformin and insulin, I’ve now been taken off of both and put on a med called Jardiamet, which has metformin plus a kicker to boost.

      0

      I’m currently on the Extended Release and it makes me sick.

        1

        I would discuss with your endocrinologist if you see one, they’ll be able to find something that works better… if all else fails you could always go on an anti-nausea medication.

    0

    I noticed symptoms decreased when I stopped drinking soda and beverages with sugar. Also, I have heard of myo-inositol as another option but haven’t tried it.

    1

    Symptoms never got better for me. I am currently on berberine. Its a supplement, not prescription. Medical studies show it to be just as successful. I’ve only been on it maybe a week or two so I can’t offer much in the way of results yet however, the only side effect so far has been that I get a bit shaky if I don’t eat.

      0

      I can deal with the shakes if I don’t eat. I just can’t deal with the shakes because I can’t eat.

        0

        Yea when I was on metformin I couldn’t eat anything. Nothing was safe. Healthy or otherwise. Life was miserable!

          0

          That’s how I feel right now. They’ve upped my dose 3 times now and you just feel worse every time.

            0

            Yup to me honestly I would rather be fat and happy. I’m still trying to regulate my blood sugar because I don’t want to be diabetic.

    0

    I was on metformin for four months, and it did nothing for me! My weight just skyrocketed. I told specialist I’m going off it and now I use Vitamin D, probiotic, chromium, elevit multi, and fish oil.

Leave an answer

Click the camera icon to upload an image to your answer/comment. One Image - Supported Extensions are JPG, GIF & PNG - Size Maximum - 2 MB. To embed multiple images, add image URLs to the answer/comment.